Are you a woman. The only thing going against the Osteoporosis is that I am a man (47 years old) and big boned. Osteoporosis usually shows no symptoms unless you break a bone, according to the physician. Nexium interferes (according to the web) with the absorbtion of B12 and Iron. If you become slightly anemia, you would get weak and lack energy. I know I sound like an expert, but I have yet to solve this flu like soreness, so I must not have ran across the correct combination yet. I am going to try taking a daily dose of Iron and B12, then take the Nexium some 3 hours later. As I have heard, this will allow the Iron time to absorb prior to taking the Nexium. I'll post back if this makes me feel better. The soreness is so bad at times that it interferes with my ability to otherwise try to exercise. Have you tried asking your doctor about the soreness. Many of them do not want to talk about the side effects of these drugs. It's a hard thing for them to know how the drugs affect each and every body. I have a ton of respect for doctors and this kind of stuff must drive them crazy. They are trying to solve one problem and the drug potentially causes another. This is easily be caused by something totally different than the Nexium as well. Bodies are wired and that every one responds differently. A good example is what we consider hot or cold. Let me know what you or any other person using Nexium thinks about the information in this post. All opinions are always needed to solve a problem.